# SDR NWAA084695644

- Difficulty date: October 21, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 39,912 hours, 14,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, 3 EMERGENCY ESCAPE PATH LIGHTS AND AN OVER WING SLIDE ILLUMINATION LIGHT WERE FOUND TO BE INOPERATIVE.  MX FOUND THE EMERGENCY LIGHT POWER SUPPLY AT STATION 1090 ON THE ACFT LT TO BE DEFECTIVE AND REPLACED IT.  OPS CHECK GOOD AFTER REPLACEMENT.
